Acta Mathematica

Quasiconformal maps of cylindrical domains

Jussi Väisälä

Full-text: Open access

Article information

Source
Acta Math. Volume 162 (1989), 201-225.

Dates
Received: 29 January 1988
Revised: 1 September 1988
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890559

Digital Object Identifier
doi:10.1007/BF02392837

Mathematical Reviews number (MathSciNet)
MR989396

Zentralblatt MATH identifier
0674.30017

Rights
1989 © Almqvist & Wiksell

Citation

Väisälä, Jussi. Quasiconformal maps of cylindrical domains. Acta Math. 162 (1989), 201--225. doi:10.1007/BF02392837. http://projecteuclid.org/euclid.acta/1485890559.


Export citation

References

  • [Ge1] Gehring, F. W., Dilatations of quasiconformal boundary correspondences. Duke Math. J., 39 (1972), 89–95.
  • [Ge2] —, Extension of quasiisometric embeddings of Jordan curves. Complex Variables, 5 (1986), 245–263.
  • [GM] Gehring, F. W. & Martio, O., Quasiextremal distance domains and extension of quasiconformal mappings. J. Analyse Math., 45 (1985), 181–206.
  • [GV] Gehring, F. W. & Väisälä, J., The coefficients of quasiconformality of domains in space. Acta Math., 114 (1965), 1–70.
  • [Jo] John, F., Rotation and strain. Comm. Pure Appl. Math., 14 (1961), 391–413.
  • [La] Latfullin, T. G., Geometric characterization of quasi-isometric images of the half plane. Teoriya otobrazhenii, ee obobshcheniya i prilozheniya, Naukova Dumka, Kiev (1982), 116–126 (Russian).
  • [MS] Martio, O. & Sarvas, J., Injectivity theorems in plane and space. Ann. Acad. Sci. Fenn. Ser. A I Math., 4 (1979), 383–401.
  • [MV] Martio, O. & Väisälä, J., Elliptic equations and maps of bounded length distortion. To appear in Math. Ann.
  • [Nä] Näkki, R., Prime ends and quasiconformal mappings. J. Analyse Math., 35 (1979), 13–40.
  • [NV] Näkki, R. & Väisälä, J., John disks. To appear.
  • [Po] Pommerenke, C., One-sided smoothness conditions and conformal mapping. J. London Math. Soc., 26 (1982), 77–82.
  • [TV] Tukia, P. & Väisälä, J., Quasisymmetric embeddings of metric spaces. Ann. Acad. Sci. Fenn. Ser. A I Math., 5 (1980), 97–114.
  • [Vä1] Väisälä, J., On quasiconformal mappings in space. Ann. Acad. Sci. Fenn. Ser. A I Math., 298 (1961), 1–36.
  • [Vä2] Väisälä, J., Lectures on n-dimensional quasiconformal mappings. Lecture Notes in Mathematics 229. Springer-Verlag, 1971.
  • [Vä3] —, Quasi-symmetric embeddings in euclidean spaces. Trans. Amer. Math. Soc., 264 (1981), 191–204.
  • [Vä4] —, Quasimöbius maps. J. Analyse Math., 44 (1985), 218–234.
  • [Vä5] —, Uniform domains. Tôhoku Math. J., 40 (1988), 101–118.
  • [Vä6] —, Quasisymmetric maps of products of curves into the plane. Rev. Roumaine Math. Pures Appl., 33 (1988), 147–156.
  • [Vä7] —, Homeomorphisms of bounded length distortion. Ann. Acad. Sci. Fenn. Ser. A I Math., 12 (1987), 303–312.
  • [Zo] Zorich, V. A., Determination of boundary elements by means of sections. Dokl. Akad. Nauk SSSR, 164 (1965), 736–739 (Russian).